# SDR ZW0A0204001

- Difficulty date: March 31, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 16,200 hours, 5,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM387Q
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT AFT CABIN DOOR SLIDE LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 10-14-00 LAX.  --CLOSED--
